# SDR UPS05845709

- Difficulty date: October 26, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rib
- Condition: Cracked
- Location: Stab Lh Xfs 47.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT HORIZONTAL STAB IB L/E STA XFS 47.5 RIB HAS 1/2" CRACK ON LOWER FLANGE ANGLE.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 55-2- 0 FIG 2 AND 3.
